# SDR J7SA2020072300208

- Difficulty date: July 22, 2020
- Submitted: July 23, 2020
- Operation: Air carrier
- Aircraft: N368FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500380
- Aircraft time: 3,717 hours, 2,626 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6450LS00
- Part serial: 001530
- Condition: Not Reported
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS FLASH ON AND OFF IN ARM POSITION. REMOVED AND REPLACED FWD AND AFT EMERGENCY LIGHT BATTERIES IAW AMM 33-52-01. OPS CHECKED GOOD.
